Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Applying adapalene for dark pimples. Will it cause any side effects? - Online Doctor Chats

Date : 10-Dec-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hi, my query is pertaining to a skin specialist
User:would you be able to help
User:should i continue with my query or would you direct me to a skin specialist
Doctor:I am General physician and I can help you within my specialty
Doctor:You can discuss with me though for a skin related query a direct examination is needed
Doctor:Are you there?
User:i had pimples which are not gone but i have dark pimple marks now, so my friend has recommended a cream which is adapalene microspheres plus clindamycin phosphate gel deriva cms
User:sorry the pimples are gone but i'm left with black marks left behind
User:FYI, this query is for my wife
Doctor:the dark marks are usually treated with creams containing kojic acid etc
Doctor:These creams are prescribed by dermatologist and are taken under their guidance
Doctor:it can cause side-effects like redness of the skin etc
Doctor:Usually if the dark marks are not bad then these can be ignored
User:so you recommend that we should consult a Dr
Doctor:as these go away with time
Doctor:well yes
User:ok thanks, will do
Doctor:Thanks for consulting me
Doctor:Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor